# SDR CALA9600772

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 196/211.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO SMALL HOLES IN FUSELAGE SKIN DUE TO GROUND DAMAGE AT STA 196 AND 211.5, RT SIDE.  AN INTERIM REPAIR WAS INSTALLED IAW SRM 53-30-3, FIGURE 1, PAGE 5.  A DIP WAS ISSUED TO INSPECT REPAIR EVERY 3,000 FLIGHTS AND TO PERFORM A PERMANENT REPAIR AT NEXT FULL D-CHECK, NOT TO EXCEED 10,000 CYCLES.
